Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

441 Publications

2019 | Journal Article | IST-REx-ID: 8416 | OA
Huang G, Kaloshin V. On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables. Moscow Mathematical Journal. 2019;19(2):307-327. doi:10.17323/1609-4514-2019-19-2-307-327
View | DOI | Download Preprint (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 8418 | OA
Guardia M, Kaloshin V, Zhang J. Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem. Archive for Rational Mechanics and Analysis. 2019;233(2):799-836. doi:10.1007/s00205-019-01368-7
View | DOI | Download Published Version (ext.)

2019 | Conference Paper | IST-REx-ID: 8570 | OA
Althoff M, Bak S, Forets M, et al. ARCH-COMP19 Category Report: Continuous and hybrid systems with linear continuous dynamics. In: EPiC Series in Computing. Vol 61. EasyChair; 2019:14-40. doi:10.29007/bj1w
View | DOI | Download Published Version (ext.)

2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia L, Koudjinan E. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 2019;24:583–606. doi:10.1134/S1560354719060017
View | DOI | Download Preprint (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 170 | OA
Browning TD, Sofos E. Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen. 2019;373(3-4):977-1016. doi:10.1007/s00208-018-1716-6
View | Files available | DOI | arXiv

Filters and Search Terms



Filter Publications